Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Can high SGPT levels cause a delay in periods ?

became intimate with my husband on the 4th day of my period that is 25.06.2011. I have missed my period this month by 15 days Instead I am having white discharge sometimes. Am I pregnant? I am 31yrs old and I get my period after every 29 days. Is it possible to get pregnant on the 4th day of my period? My husband doubts my fidelity. Please help. It may be noted taht I had SGPT level of 135 and the doctor suggested me an USG. The USG was done on 19.06.2011.The report showed that I am having a cyst in my right ovary . The report says A cystic SOL (40mm*33mm*37mm=26cc) with regular and smooth outline noted at right ovary (52mm*42mm*48mm=57cc) without any septation, suspended debris or solid nodule. I visited a gynaecologist and he told me that it was a normal cyst and there is nothing to worry about it. He advised me to get an USG done after 3-4 months and confirm the latest position of the cyst. I am in great tension. Can you help me? Considering the circumstances at my home front I am afraid to go to the doctor or take a pregnancy test. Is it possible that I am pregnant? Please reply and relieve me from this current situation. Please note that due to high SGPT I was taking Yogut, Pentagon IT and Golbi300. Can it be the cause of delayed periods? I am a working lady having a 9:oo to 9:oo job since 4 years and have to undergo a hectic schedule both at home and at work.
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
read your prob, do not worry, on 4th day of pregnancy there is too less chance to get pregnant as ovulation starts uaually on around 8th day of period. so you have a vary little chance to get pregnant.
do not bothre about that cyst it cant delope any symptome. your SGPT
the drugs which you take is also cause of delayed period.
Dr aseem 9982583020
Answered: Thu, 7 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Delayed or missed periods can be due to hormonal problem;anaemia;thyroid problem;ovarian cyst and even in case of pregnancy.Presently in your case there is a cyst in right ovary according to a USG report that can be a reason and pregnancy is another reason but mostly since the sex was on 4th day of menses the chances of pregnancy are less.Simple thing to do is to get a urine pregnancy test done with first morning sample of urine.The test can be done with a kit where you have to just put a few drops and wait for the lines to be seen.It is simple test and can be done at home/office or any where you find time and privacy.Once pregnancy is ruled out it will be confirmed that your delayed periods are due to the cyst in ovary for which you have to keep a watch and get treated by your doctor.Some cysts are simple and they may resolve in few months and some need treatment.Please get urine pregnancy test done so that you can tell confidently to your husband that the irregularity of periods is due to the cyst and not infidelity.Also for the white discharge please consult your Gynaec and get treated.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor